Translator Disclaimer
2003 Extension of CR structures on pseudoconvex CR manifolds with one degenerate eigenvalue
Sanghyun Cho
Tohoku Math. J. (2) 55(3): 321-360 (2003). DOI: 10.2748/tmj/1113247478

Abstract

Let $\bar M$ be a smoothly bounded orientable pseudoconvex CR manifold of finite type with at most one degenerate eigenvalue. Then we extend the given CR structure on $M$ to an integrable almost complex structure on the concave side of $M$. Therefore we may regard $M$ as the boundary of a complex manifold.

Citation

Download Citation

Sanghyun Cho. "Extension of CR structures on pseudoconvex CR manifolds with one degenerate eigenvalue." Tohoku Math. J. (2) 55 (3) 321 - 360, 2003. https://doi.org/10.2748/tmj/1113247478

Information

Published: 2003
First available in Project Euclid: 11 April 2005

zbMATH: 1046.32012
MathSciNet: MR1993860
Digital Object Identifier: 10.2748/tmj/1113247478

Subjects:
Primary: 32V25

Rights: Copyright © 2003 Tohoku University

JOURNAL ARTICLE
40 PAGES


SHARE
Vol.55 • No. 3 • 2003
Back to Top